Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 13 > No. 4


A New Generalized Moment Generating Function of Random Variables

PP: 535-538
Bruno Monte Castro, Marcelo Bourguignon,
Many of the important characteristics and features of a distribution are obtained through the ordinary moments and generating function. The main goal of this paper is to address a new approach to compute, without using multiple integrals and 􏰊(Xa+b)r 􏰋 derivatives, E (Xc+d)s for a nonnegative random variable, where a,b,c,d are any real number. The proposed approach is discussed in detail and illustrated through a few examples.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved